# SDR DALA1216386304

- Difficulty date: March 16, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 94,936 hours, 11,946 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE INSP ON AFT CARGO DOOR CUTOUT UPPER FWD CORNER, HOLES NR 2 AND NR 4 FOUND WITH CRACK INDICATION. 
WORK CARRIED OUT AS PER PRI 501579-14 REV 0 AND PRI 501579-14 REV 1 FOUND IN COMPLIANCE WITH ER/A 501579-14, JOB COMPLETED.
